# SDR HNAA2017082800291

- Difficulty date: August 26, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 42,110 hours, 38,779 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN THE COCKPIT COMING FROM THE NR 1 PACK.   R & R THE NR 1 RECIRCULATION FAN IAW MM 21-24-01. OPS CHECKED GOOD, OK FOR SERVICE
